Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My period was always irregular , what should I do ?

I got my period 8 days ago, and my OB GYN told me as soon as I get my period to start taking the birth control pills she put me on because my period was always irregular. She put me on OrthoTriCycln Lo. Now my period started heavy, as usual, and it got lighter and now its very light but still there. Is this normal? Or what should I do?
Asked On : Sun, 17 Jan 2010
Answers:  1 Views:  584
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Report this to your gynac, you might ned change of the BCP.

Answered: Sun, 17 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor